Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Discrete transformations on tori and flows on solvmanifolds

Authors: L. Auslander and F. Hahn
Journal: Bull. Amer. Math. Soc. 68 (1962), 614-615
MathSciNet review: 0140620
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, L. Green and F. Hahn, Flows on homogeneous spaces, Annals Studies of Math., (to appear).
  • 2. P. R. Halmos, On automorphisms of compact groups, Bull. Amer. Math. Soc. 49 (1943), 619-624. MR 8647
  • 3. G. D. Mostow, Factor spaces of solvable Lie groups, Ann. of Math. 60 (1954), 1-27. MR 61611

Additional Information